# SDR 96ZZZX1864

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER REAR SPAR CORRODED ABOVE UPPER RUDDER HINGE FITTING.  REPAIRED IAW DC9 SRM CH 55.  AIRCRAFT TT:  35,252.  AIRCRAFT TC:  51,897.
